MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 30-50ML PTFE STR H 16; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 30-50ML PTFE STR H 16; CATHETER, UROLOGICAL
Catalog Number 318316
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the 16fr was inserted into the patient 2 days before and he returned back to the clinic for follow up.When they attempted to remove the catheter the balloon would not deflate.The urologist instilled mineral oil." the catheter was successfully removed.No report of patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports "visual examination on the catheter showed that there was blood residue at funnel joint area.The shaft also has been cut at several places including inflation funnel.Other than that, no sign of kinking, clamp mark or collapse lumen observed throughout the shaft.Since the inflation lumen has been cut, inflation and deflation test could not be conducted.Process with investigation, the balloon was cut to observe the inflation eye condition and noticed the eye was normal without any foreign matter or collapsed.Then, the monofilament was inserted through the inflation lumen from and no collapsed or blockage lumen observed.The funnel area was cut to test the valve functionality.The valve was connected to luer tip syringe and noticed it can be function as normal." the manufacturer also reports "based on the investigation, since the shaft has been cut, inflation and deflation could not be conducted.However, there was no foreign matter or collapsed observed in inflation eye, no collapsed or blockage through the inflation lumen and the valve can be function as normal.Reviewing the manufacturing process, no potential cause could have contributed to the problem.All products were subjected for 100% inspection of leak test, inflation and deflation test.The defect related to functionality of the product will be culled out during inspection.Therefore, this complaint is not confirmed." other remarks: n/a corrected data: n/a.

Brand Name
PURE GOLD TIEMANN 30-50ML PTFE STR H 16
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17433962
Report Number8040412-2023-00314
Device Sequence Number15681920
Product Code KOD
UDI-Device Identifier04026704303175
UDI-Public04026704303175
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown